View Full Version : 7 days on strattera and confused


MrAcid
03-01-17, 10:42 AM
I am on only 10mg strattera a day since last week.

Positive effects:

-Slight increased vigilance for 5 hours post doses

-Random moments of increased ability to access to my long term memories (those last shorter than 30mins). I still cant consciously remember anything, it all just comes from a connection between something I percieve, think or understand in the now and something in the past, thats how datas are transfered in my mind, I can't recall something without remebering everything that I consciously lived the second my brain encoded it like I remember my whole perception of a moment non optional. Which makes my ability to remember things pretty chaotic since there is no structure to it. Strattera just makes connections appear more evidently.


Negative effects:

- Whenever I stop doing anything and sit down I get a HORRIBLE tension headache that last as long as I am at rest, unless I rest for longer than an hour or an hour and a half, when I go to bed I have to go through it to sleep, so I started to rest before going to bed.

- I feel like my thoughts are harder to acess than ever, I can't formulate a whole Idea just fragments of it and makes it completely senseless, I can't traduce my thoughts into understandable sentences unless I make an inhuman effort that makes me so tired.

- I become increasingly physically tired day by day.

- I feel stunned by my senses, I am normally pretty senstive to what I hear see or feel physically but now it seems like my senses are magnets to my attention and keep me from doing anything else than pay attention to it, I can't even integrate them in my world to keep focusing on what I want.

- I sleep and eat less everyday.

- I feel the need to isolate from people since I can't pay attention to what I think when they talk and can't formulate a proper answer.

That is pretty much it.

So I was wondering if that sounds like the side effects that I have to go throught to reach the beneficial effects, or if it sounds like strattera is simply not for me.

The last 3 days I have been thinking about stopping and trying something else or increase the dose to go through it quicker as I am more of a sprinter than a marathoner.

Any opinions or experiances would be appreciated.

sarahsweets
03-01-17, 02:05 PM
Im not really familiar with Stratterra beyond what Ive heard but no matter what- any drug that gave me those side effects would be a concern for me too. Personally they would be too much for me.

MrAcid
03-01-17, 06:54 PM
I decided to switch back to concerta which made me feel pretty good but did not really help me study for longer than normal, well it did but not by much, I guess the dosage must be adjusted.

alan1
03-09-17, 08:14 PM
Strattera is well known to be very slow (up to 6 weeks) before you feel its benefits and very quick to give you unpleasant side effects (immediately) most of which lessen over time. Also, when you do feel the beneficial effects from Straterra, it is more subtle. You just realize that you are functioning better. This is very different than for the stimulants where you usually can tell right about when they kick in 30 - 45 minutes after you take the drug. For this reason, many people who would otherwise benefit from Straterra, stop it way too soon.

talyondrake
03-25-17, 12:56 PM
Strattera is well known to be very slow (up to 6 weeks) before you feel its benefits and very quick to give you unpleasant side effects (immediately) most of which lessen over time. Also, when you do feel the beneficial effects from Straterra, it is more subtle. You just realize that you are functioning better. This is very different than for the stimulants where you usually can tell right about when they kick in 30 - 45 minutes after you take the drug. For this reason, many people who would otherwise benefit from Straterra, stop it way too soon.

My Dr said this too. He said give it 30 days and see how you are feeling.